University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Integrability conditions for nonautonomous quad-graph equations

Sahadevan, R, Rasin, OG and Hydon, PE (2007) Integrability conditions for nonautonomous quad-graph equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 331 (1). 712 - 726. ISSN 0022-247X

[img]
Preview
PDF
fulltext.pdf

Download (173Kb)

Abstract

This paper presents a systematic investigation of the integrability conditions for nonautonomous quad-graph maps, using the Lax pair approach, the ultra-local singularity confinement criterion and direct construction of conservation laws.We show that the integrability conditions derived from each of the methods are the one and the same, suggesting that there exists a deep connection between these techniques for partial difference equations.

Item Type: Article
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, quad-graph equations, completely integrable partial difference equations, conservation laws, KORTEWEG-DE-VRIES, DIFFERENCE-EQUATIONS, PAINLEVE EQUATIONS, MAPPINGS, MAPS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:40
Last Modified: 23 Sep 2013 18:33
URI: http://epubs.surrey.ac.uk/id/eprint/1437

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800